# SDR WX0A2014111872268

- Difficulty date: November 13, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Speed Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WE DEPLOYED THE SPEED BRAKES & NOTICED AN INITIAL 4 - 5 DEGREE RIGHT BANK TURN, WHICH WAS THEN COMPENSATED BY THE AUTOPILOT.  ONCE THE SPEED BRAKES WERE STOWED THE ACFT WOULD AGAIN FLY STRAIGHT.  OPERATIONS CHECKED SPOILER OPERATION IAW AMM 27-60-00.  NO DEFECTS FOUND.
